# SDR USAAD96026A

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 307 - LGA - LEFT AFT CABIN DOOR CHUTE DEPLOYED WHEN IT FELL FROM THE DOOR AFTER UTILITY ENTERED.  GIRT BAR WAS STOWED AND CAUGHT ON DOOR WHEN SLIDE PACK FELL.  MAINTENANCE REPLACED THE AFT DOOR EMERGENCY SLIDE.  NO PROBLEM EXISTED WITH THE SLIDES AS IT FUNCTIONED AS DESIGNED.  (M)
